# SDR SIMA950151

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593MA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4245 - WHEN POWER IS TAKEN OFF THE AIRCRAFT, THE EMERGENCY LIGHT ILLUMINATES AND WILL NOT EXTINGUISH.  RAI EMERGENCY LIGHT POWER SUPPLIES IAW CARD NR 1283.  OPS CHECK GOOD, CHANGED ALL 5.  AIRCRAFT WAS RETURNED TO SERVICE.  (Z)
